Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Univalent function")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 78

  • Page / 4

Export

Selection :

  • and

A new class of Salagean-type harmonic univalent functionsYALCIN, Sibel.Applied mathematics letters. 2005, Vol 18, Num 2, pp 191-198, issn 0893-9659, 8 p.Article

New subclasses of bi-univalent functionsFRASIN, B. A; AOUF, M. K.Applied mathematics letters. 2011, Vol 24, Num 9, pp 1569-1573, issn 0893-9659, 5 p.Article

Quasi-Hadamard product of a generalized class of analytic and univalent functionsFRASIN, B. A; AOUF, M. K.Applied mathematics letters. 2010, Vol 23, Num 4, pp 347-350, issn 0893-9659, 4 p.Article

The Landau problem for bounded nonvanishing functionsLEWANDOWSKI, Z; SZYNAL, J.Journal of computational and applied mathematics. 1999, Vol 105, Num 1-2, pp 367-369, issn 0377-0427Conference Paper

On differential subordinations related to convex functionsYONG CHAN KIM; LECKO, A.Journal of mathematical analysis and applications. 1999, Vol 235, Num 1, pp 130-141, issn 0022-247XArticle

A new class of analytic functions with negative coefficientsORHAN, Halit.Applied mathematics and computation. 2003, Vol 138, Num 2-3, pp 531-543, issn 0096-3003, 13 p.Article

The Alexander transform of a spirallike functionYONG CHAN KIM; SUGAWA, Toshiyuki.Journal of mathematical analysis and applications. 2007, Vol 325, Num 1, pp 608-611, issn 0022-247X, 4 p.Article

Lower estimate for the integral means spectrum for p = -1KAYUMOV, Ilgiz.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 4, pp 1005-1007, issn 0002-9939Article

La dérivée d'une fonction univalente dans un domaine hyperbolique = The derivative of a function univalent in a hyperbolic domainYAMASHITA, S.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 1, pp 45-48, issn 0764-4442Article

The radial growth of univalent functionsANDERSON, J. M; HAYMAN, W. K; POMMERENKE, Ch et al.Journal of computational and applied mathematics. 2004, Vol 171, Num 1-2, pp 27-37, issn 0377-0427, 11 p.Article

On omitted tuples for univalent functionsRENSAA, R. J.Journal of computational and applied mathematics. 1999, Vol 105, Num 1-2, pp 445-452, issn 0377-0427Conference Paper

Certain subclasses of analytic and bi-univalent functionsSRIVASTAVA, H. M; MISHRA, A. K; GOCHHAYAT, P et al.Applied mathematics letters. 2010, Vol 23, Num 10, pp 1188-1192, issn 0893-9659, 5 p.Article

On the logarithmic coefficients of Bazilevic functionsQIN DENG.Applied mathematics and computation. 2011, Vol 217, Num 12, pp 5889-5894, issn 0096-3003, 6 p.Article

Schwarzian derivative and general Besov-type domainsZORBOSKA, Nina.Journal of mathematical analysis and applications. 2011, Vol 379, Num 1, pp 48-57, issn 0022-247X, 10 p.Article

Certain subclass of starlike functionsGAO, Chun-Yi; ZHOU, Shi-Qiong.Applied mathematics and computation. 2007, Vol 187, Num 1, pp 176-182, issn 0096-3003, 7 p.Conference Paper

On circularly symmetric functionsQIN DENG.Applied mathematics letters. 2010, Vol 23, Num 12, pp 1483-1488, issn 0893-9659, 6 p.Article

On the coefficients of Bazilevič functions and circularly symmetric functionsQIN DENG.Applied mathematics letters. 2011, Vol 24, Num 6, pp 991-995, issn 0893-9659, 5 p.Article

Generalization of partial sums of certain analytic and univalent functionsFRASIN, B. A.Applied mathematics letters. 2008, Vol 21, Num 7, pp 735-741, issn 0893-9659, 7 p.Article

A differential subordination and starlikeness of analytic functionsSINGH, Sukhjit; GUPTA, Sushma.Applied mathematics letters. 2006, Vol 19, Num 7, pp 618-627, issn 0893-9659, 10 p.Article

On a subclass of certain convex functions with negative coefficientsKAMALI, Muhammet; AKBULUT, Sezgin.Applied mathematics and computation. 2003, Vol 145, Num 2-3, pp 341-350, issn 0096-3003, 10 p.Article

Growth and coefficient estimates for uniformly locally univalent functions on the unit diskYONG CHANG KIM; SUGAWA, Toshiyuki.The Rocky Mountain journal of mathematics. 2002, Vol 32, Num 1, pp 179-200, issn 0035-7596Article

Angular derivatives of bounded univalent functions and extremal partitions of the unit diskPOMMERENKE, Christian; VASILEV, Alexander.Pacific journal of mathematics. 2002, Vol 206, Num 2, pp 425-450, issn 0030-8730, 26 p.Article

Some classes of analytic functions involving differential subordinationsKHOSRAVIANARAB, Sh; KULKARNI, S. R; AHUJA, O. P et al.Applied mathematics and computation. 2009, Vol 215, Num 1, pp 221-226, issn 0096-3003, 6 p.Article

Notes on Ruscheweyh's multiplier conjectureLI, J.-L.Journal of mathematical analysis and applications. 1999, Vol 230, Num 2, pp 375-381, issn 0022-247XArticle

Certain geometric properties of normalized Bessel functionsPRAJAPAT, J. K.Applied mathematics letters. 2011, Vol 24, Num 12, pp 2133-2139, issn 0893-9659, 7 p.Article

  • Page / 4